RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1987, Volume 23, Number 11, Pages 2014–2017 (Mi de6379)  

Short Communications

Approximations and expansions of solutions of linear boundary value problems with parameters

A. T. Taldykina, E. A. Isakovab

a Leningrad State University
b Leningrad Mechanical Institute

Full text: PDF file (499 kB)

Bibliographic databases:
UDC: 517.927
Received: 11.11.1985

Citation: A. T. Taldykin, E. A. Isakova, “Approximations and expansions of solutions of linear boundary value problems with parameters”, Differ. Uravn., 23:11 (1987), 2014–2017

Citation in format AMSBIB
\Bibitem{TalIsa87}
\by A.~T.~Taldykin, E.~A.~Isakova
\paper Approximations and expansions of solutions of linear boundary value problems with parameters
\jour Differ. Uravn.
\yr 1987
\vol 23
\issue 11
\pages 2014--2017
\mathnet{http://mi.mathnet.ru/de6379}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=928256}
\zmath{https://zbmath.org/?q=an:0666.35020}


Linking options:
  • http://mi.mathnet.ru/eng/de6379
  • http://mi.mathnet.ru/eng/de/v23/i11/p2014

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:49
    Full text:17

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019